# SDR GQRR201601050001

- Difficulty date: December 1, 2015
- Submitted: January 5, 2016
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: N190M
- Make and model: Amd FALCON50MYST
- Aircraft serial: F50026
- Aircraft time: 1,000 hours, 5,083 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cam
- Part number: GA64000
- Condition: Wrong Part
- Location: Mlg
- Part time: 5,083 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING O/H THAT THE INCORRECT CENTERING CAM SET WAS INSTALLED.  ACCORDING TO CURRENT CMM DATA, THE PROPER PN IS GA58207.  THE CAM SET INSTALLED PN GA64000 IS MFG AND IS MACHINED AT A DIFFERENT ANGLE AFFECTING THE BREAK AWAY TORQUE FOR THE CENTERING ASSY.  WE HAVE COMMUNICATED WITH THE  ENGINEERING DEPARTMENT AND CONFIRMED THAT THESE PARTS ARE NOT INTERCHANGEABLE.
